MathSciNet Relay Station
MathSciNet bibliographic data
MR783572 30C80 (30C55)
Miller, Sanford S.; Mocanu, Petru T. On some classes of first-order differential subordinations. Michigan Math. J. 32 (1985), no. 2, 185–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement